News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: 6 weeks of abdominal pain


 tottman_1 - Wed May 11, 2005 3:50 am

hi.
i left thailand about 6 weeks ago and flew to sydney. As soon as i got to sydney i started getting a mild pain in my lower right abdomen. i had unprotected vaginal intercoarse with a thai woman in chiang mai 1 weeks before leaving thailand and am now realy worried it could be an std. i have seen 3 doctors in the last 6 weeks and none could figure out what is wrong. i have had a clamydia test and that was all clear. the next doctor thought it could be a parasite infection called giardiasis and gave me some fasygn but that didnt help. yesterday i saw another doctor and he had no clue whatsoever. the pain is localised mainly to my right lower abdomen- my right groin lymph node is swollen but my left one isnt. i have had no discharge, lumps, sores or any other symptoms except occasional pain in the thigh muscles and sometimes the pain is in the left side also. However, nobody has shed any light on it so far and it is really annoying. Please, can you help me. thankyou. james.
 Mr. T - Thu Aug 18, 2005 11:04 pm

I am a 56 year old male. I just read title 6 weeks of abdominal pain from James. I too was visiting China in late June. I slept with a women and had "outer course". No vaginal inner course or oral sex. I used my fingers for vaginal stimulation. Two days later I began experiencing discomfort in my lower right abdomin. It has now be seven weeks and the pain has progressed to a constant dull, often sharp pain in my lower right abdomin. I tested negative for clamydia and gonareah. Urin test revealed small amounts of white blood cells. They cultured the urine with no response. I took 10 days of Cipro, no results. Another doctor said I probably had a bladder infection. 7 more days of Cipro, no results. Another doctor said it might be a hernia. Referred to a surgeon and the hernia does not exist. I have continued pain in my lower right abdomin, less intense when laying on back, more intense when driving, sitting and walking. I had several days of very itchy eyes, felt like conguctivites. It has since cleared up. Some neck pain and tenderness back of neck right below the skull. Other than that there are no other symptoms. Looking for advice as to what this might be and what I should do next. Thank you for your response in advance. Mr. T.
 mindless - Tue Aug 23, 2005 12:06 pm

Well I think it shouldn't be connected with STD .... Maybe you have some digestive issues?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here